MAUDE Adverse Event Report: ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 20802010001
Medical Device Problem Codes Unintended System Motion (1430); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject device was evaluated by a field service engineer.It was confirmed that rosa was exhibiting collision errors and the robotic arm was drifting.The ft sensor cable was replaced to correct collision error.The robotic arm drifting was caused by the daq force sensor cable being pinched by other cables due to routing.Fse rerouted the daq force sensor cable to alleviate the pressure.Rosa is fully functional and passed all testing following this service intervention.The serial number of this device was reviewed for any deviations and/or anomalies in the servicing/maintenance process that may have contributed to this reported event.No deviations or anomalies were discovered; therefore, it is not expected that the servicing, maintenance process contributed to the reported issue.The device was previously serviced, and no issues related to the reported event were found.The unit has remained in zimmer biomet control awaiting further analysis and servicing since this de-installation.The unit passed all de-installation checks and tests prior to being sent to rob the root cause cannot be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported that collision errors and arm drifting were experienced while using the rosa platform.No patient involvement reported.No additional information available for the reported event.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24417867
Report Number0009617840-2026-00007
Device Sequence Number10608119
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)240415
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K242864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20802010001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown